Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nervous twitch in face
Mar 22, 2008

I started taking atripla for hiv and metoprololfor my high blood pressure 3 months ago and have a nervous twitch in my face now what could this be?

Response from Dr. Henry

An isolated facial twitch would be unusual to be caused either by the B blocker metoprolol or Atripla. A good neurologic assessment by your HIV specialist or a neurologist is recommended to try and pinpoint which nerve is involved and what could be irritating the nerve at the regional level. Many facial tics are of unknown cause and start and stop without a clear reason why. KH



Previous
Missing your HIV meds for an extended period of time?
Next
Atripla overdose

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement